# SDR 2007UALA03646

- Difficulty date: September 9, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 69,553 hours, 8,533 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP, AT DOOR 4R AFT SILL LIGHT.   10-11-07   REPLACED LAMP.  OP CHECKED OK.
